American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(62G09) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] A. Chatterjee and S. N. Lahiri. Asymptotic properties of the residual bootstrap for Lasso estimators. Proc. Amer. Math. Soc. 138 (2010) 4497-4509. MR 2680074.
Abstract, references, and article information   
View Article: PDF

[2] Deli Li, Andrew Rosalsky and Dhaifalla K. Al-Mutairi. A large deviation principle for bootstrapped sample means. Proc. Amer. Math. Soc. 130 (2002) 2133-2138. MR 1896050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Jun Shao. Bootstrap sample size in nonregular cases . Proc. Amer. Math. Soc. 122 (1994) 1251-1262. MR 1227529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1